# SDR DXTA2023111710075

- Difficulty date: November 17, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0284
- Aircraft time: 2,524 hours, 1,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR NOT COMING ALL THE WAY UP TO ENGAGE LOCK.   HANDLE WILL NOT COME DOWN NORMALLY.  OPERATED MAIN CABIN DOOR SATISFACTORY PER CE 680A AMM 52-10-00 NO DEFECTS NOTED AT THIS TIME
